| Catalog Number |
1758SI14 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, shortly after starting urinary leakage was seen.No medical intervention was reported.Per follow up information received via ibc on 15jul2025, stated that the actual event for which urinary incontinence happened was unknown and no patient or user was harmed.
Event or Problem Description
It was reported that during surgery, shortly after starting urinary leakage was seen.No medical intervention was reported.Per follow up information received via ibc on (b)(6)2025, stated that the actual event for which urinary incontinence happened was unknown and no patient or user was harmed.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Evaluation determined the product did not meet specifications.Capa (b)(4)related issues were identified.Received (b)(4) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), used drainage bag with an inlet tubing, sample port connector, catheter, tes.Visual inspection of the sample shows no visual defects present.The reported failure could not be evaluated because it is unknown how the product interacted with the patient's anatomy; therefore, this investigation is considered inconclusive.Inflated the catheter balloon using in-house luer lock syringe with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Deflated balloon passively with no cuffing or leaks noted.Attempted to flush the drainage lumen with blue methyl solution and d.I.Water and it immediately leaked out of a 0.038" pinhole found on the drainage funnel where the silicon mold meets.Further testing noted flushed the sample port and filled the drainage bag with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and no leaks observed.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.